Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Optimal mathematical models for nonlinear dynamical systems|
|Citation:||Mathematical and Computer Modelling of Dynamical Systems, 2003; 9(3):327-343|
|Publisher:||Swets Zeitlinger Publishers|
|Abstract:||We propose a new method for the optimal causal representation of nonlinear systems. The proposed approach is based on the best constrained approximation of mappings in probability spaces by operators constructed from matrices of special form so that the approximant preserves the causality property. It is supposed that the observable input is contaminated with noise. The approximant minimises the mean-square difference between a desired output signal and the output signal of the approximating model. The method provides a numerically realisable mathematical model of the system. An analysis is given of the error associated with this representation.|
|Keywords:||Cholesky factorization; optimization; Random vectors|
|Description:||© Swets & Zeitlinger|
|Appears in Collections:||Applied Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.